Publication detail

Myshkis type oscillation criteria for second-order linear delay differential equations

OPLUŠTIL, Z. ŠREMR, J.

Original Title

Myshkis type oscillation criteria for second-order linear delay differential equations

English Title

Myshkis type oscillation criteria for second-order linear delay differential equations

Type

journal article in Web of Science

Language

en

Original Abstract

New Myshkis type oscillation criteria for second-order linear delay differential equations are obtained which generalise and, under some natural additional assumptions, improve previously known results.

English abstract

New Myshkis type oscillation criteria for second-order linear delay differential equations are obtained which generalise and, under some natural additional assumptions, improve previously known results.

Keywords

Linear second-order delay differential equation; oscillatory solution, Myshkis type criteria

RIV year

2015

Released

20.08.2015

Publisher

Springer Verlag

Location

Vienna, Austria

Pages from

143

Pages to

161

Pages count

19

URL

BibTex


@article{BUT115585,
  author="Zdeněk {Opluštil} and Jiří {Šremr}",
  title="Myshkis type oscillation criteria for second-order linear delay differential equations",
  annote="New Myshkis type oscillation criteria for second-order linear delay differential
equations are obtained which generalise and, under some natural additional
assumptions, improve previously known results.",
  address="Springer Verlag",
  chapter="115585",
  doi="10.1007/s00605-014-0719-y",
  howpublished="online",
  institution="Springer Verlag",
  number="1",
  volume="2015 (1)",
  year="2015",
  month="august",
  pages="143--161",
  publisher="Springer Verlag",
  type="journal article in Web of Science"
}